# SDR QXEA200800779

- Difficulty date: July 19, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LT FLOOR SEAT RAIL IS GOUGED AT FS 454.0 TO 458.0 BLENDED TO REMOVE SEAT RAIL GOUGE IAW REO 670-53-00-013. MAX MATERIAL REMOVED FOR DIMENSION T IS .009 INCH, DIMENSION U IS .010 INCH, NOTED. ETCHED, ALODINED AREAS IAW REO 670-53-00-013. (K)
